Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Weird thing waking up bassman

Posted by Phillipa on April 7, 2007, at 21:08:17

In reply to Re: Weird thing waking up, posted by bassman on April 7, 2007, at 20:32:00

Bassman funny same here. But to the starter of the thread that's two med changes at the same time so it's hard to tell what is what. Same thing is happening to me as a new pdoc took me off ad's and started high doses of benzos which I have found I neither need or want during the day. And seriously have cut out l0mg in the last two days as I do sleep better at night on less during the day with the doses at night. Good luck. Love Phillipa ps not at all worried about withdrawal as the high dose was for such a short time. I just don't find the reasoning of a slow taper beneficial to me. Geez two weeks is nothing. I could see it if it were longer. Got to get back in the range that allowed for good sleep.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:747943
URL: http://www.dr-bob.org/babble/20070407/msgs/747985.html